フルテキストURL mjou_061_129_139.pdf
著者 Shimeno, Nobukazu|
抄録 We prove that the radial part of the class one Whittaker function on a split semisimple Lie group can be obtained as an appropriate limit of the Heckman-Opdam hypergeometric function.
キーワード root system hypergeometric function Whittaker function
発行日 2019-01
出版物タイトル Mathematical Journal of Okayama University
61巻
1号
出版者 Department of Mathematics, Faculty of Science, Okayama University
開始ページ 129
終了ページ 139
ISSN 0030-1566
NCID AA00723502
資料タイプ 学術雑誌論文
言語 English
著作権者 Copyright©2019 by the Editorial Board of Mathematical Journal of Okayama University
フルテキストURL mjou_061_001_018.pdf
著者 Yang, Yu|
抄録 Let R be a complete discrete valuation ring with algebraically residue field of characteristic p > 0 and X a stable curve over R. In the present paper, we study the geometry of coverings of X. Under certain assumptions, we prove that, by replacing R by a finite extension of R, there exists a morphism of stable curves f : Y → X over R such that the morphism fη : Yη → Xη induced by f on generic fibers is finite étale and the morphism fs : Ys → Xs induced by f on special fibers is non-finite.
キーワード stable curve stable covering vertical point admissible covering
発行日 2019-01
出版物タイトル Mathematical Journal of Okayama University
61巻
1号
出版者 Department of Mathematics, Faculty of Science, Okayama University
開始ページ 1
終了ページ 18
ISSN 0030-1566
NCID AA00723502
資料タイプ 学術雑誌論文
言語 English
著作権者 Copyright©2019 by the Editorial Board of Mathematical Journal of Okayama University
フルテキストURL mjou_061_019_035.pdf
著者 Cahen, Benjamin|
抄録 We introduce a Schr¨odinger model for the generic representations of a Heisenberg motion group and we construct adapted Weyl correspondences for these representations by adapting the method introduced in [ B. Cahen, Weyl quantization for semidirect products, Differential Geom. Appl. 25 (2007), 177-190].
キーワード Weyl correspondence Berezin quantization Heisenberg motion group Schr¨odinger representation Bargmann-Fock representation Segal-Bargmann transform unitary representation coadjoint orbit
発行日 2019-01
出版物タイトル Mathematical Journal of Okayama University
61巻
1号
出版者 Department of Mathematics, Faculty of Science, Okayama University
開始ページ 19
終了ページ 35
ISSN 0030-1566
NCID AA00723502
資料タイプ 学術雑誌論文
言語 English
著作権者 Copyright©2019 by the Editorial Board of Mathematical Journal of Okayama University
フルテキストURL mjou_061_141_158.pdf
著者 Raj, Kuldip| Anand, Renu| Pandoh, Suruchi|
抄録 The present paper focus on introducing certain classes of Cesàro Orlicz sequences over n-normed spaces. We study some topological and algebraic properties of these spaces. Further, we examine relevant relations among the classes of these sequences. We show that these spaces are made n-BK-spaces under certain conditions. Finally, we compute the Köthe-Toeplitz duals of these spaces.
キーワード Orlicz function Musielak-Orlicz function n-normed spaces difference sequence spaces Köthe-Toeplitz dual
発行日 2019-01
出版物タイトル Mathematical Journal of Okayama University
61巻
1号
出版者 Department of Mathematics, Faculty of Science, Okayama University
開始ページ 141
終了ページ 158
ISSN 0030-1566
NCID AA00723502
資料タイプ 学術雑誌論文
言語 English
著作権者 Copyright©2019 by the Editorial Board of Mathematical Journal of Okayama University
フルテキストURL mjou_061_159_166.pdf
著者 Tasaka, Fuminori|
抄録 A 2-block of a finite group having a Klein four hyperfocal subgroup has the same number of irreducible Brauer characters as the corresponding 2-block of the normalizer of the hyperfocal subgroup.
キーワード group theory modular representation hyperfocal subgroup
発行日 2019-01
出版物タイトル Mathematical Journal of Okayama University
61巻
1号
出版者 Department of Mathematics, Faculty of Science, Okayama University
開始ページ 159
終了ページ 166
ISSN 0030-1566
NCID AA00723502
資料タイプ 学術雑誌論文
言語 English
著作権者 Copyright©2019 by the Editorial Board of Mathematical Journal of Okayama University
フルテキストURL mjou_062_179_195.pdf
著者 Fujimori, Shoichi| Kawakami, Yu| Kokubu, Masatoshi| Rossman, Wayne| Umehara, Masaaki| Yamada, Kotaro|
抄録 Catenoids in de Sitter 3-space S<sup>3</sup><sub>1</sub> belong to a certain class of space-like constant mean curvature one surfaces. In a previous work, the authors classified such catenoids, and found that two different classes of countably many exceptional elliptic catenoids are not realized as closed subsets in S<sup>3</sup><sub>1</sub> . Here we show that such exceptional catenoids have closed analytic extensions in S<sup>3</sup><sub>1</sub> with interesting properties.
キーワード constant mean curvature de Sitter space analytic extension
発行日 2020-01
出版物タイトル Mathematical Journal of Okayama University
62巻
1号
出版者 Department of Mathematics, Faculty of Science, Okayama University
開始ページ 179
終了ページ 195
ISSN 0030-1566
NCID AA00723502
資料タイプ 学術雑誌論文
言語 English
著作権者 Copyright©2020 by the Editorial Board of Mathematical Journal of Okayama University
著者 Oshima, Hideaki| Oshima, Katsumi|
キーワード Toda bracket Unstable higher Toda bracket Higher composition Cofibration Coextension Extension
発行日 2020-01
出版物タイトル Mathematical Journal of Okayama University
62巻
1号
出版者 Department of Mathematics, Faculty of Science, Okayama University
開始ページ 27
終了ページ 86
ISSN 0030-1566
NCID AA00723502
資料タイプ 学術雑誌論文
言語 English
著作権者 Copyright©2020 by the Editorial Board of Mathematical Journal of Okayama University
フルテキストURL mjou_062_001_025.pdf
著者 Ohara, Mariko|
抄録 In this paper, we study K-theory of spectral schemes by using locally free sheaves. Let us regard the K-theory as a functor K on affine spectral schemes. Then, we prove that the group completion ΩB<sup>G</sup>(B<sup>G</sup>GL) represents the sheafification of K with respect to Zariski (resp. Nisnevich) topology G, where B<sup>G</sup>GL is a classifying space of a colimit of affine spectral schemes GLn.
キーワード Infinity category Derived algebraic geometry K-theory
発行日 2020-01
出版物タイトル Mathematical Journal of Okayama University
62巻
1号
出版者 Department of Mathematics, Faculty of Science, Okayama University
開始ページ 1
終了ページ 25
ISSN 0030-1566
NCID AA00723502
資料タイプ 学術雑誌論文
言語 English
著作権者 Copyright©2020 by the Editorial Board of Mathematical Journal of Okayama University
フルテキストURL mjou_062_197_210.pdf
著者 Amy Poh Ai Ling| Taniguchi, Masaharu|
抄録 The existence and stability of the Allen–Cahn equation discretized in space and time are studied in a finite spatial interval. If a parameter is less than or equals to a critical value, the zero solution is the only stationary solution. If the parameter is larger than the critical value, one has a positive stationary solution and this positive stationary solution is asymptotically stable.
キーワード Allen–Cahn equation stationary solution comparison theorem discretized
発行日 2020-01
出版物タイトル Mathematical Journal of Okayama University
62巻
1号
出版者 Department of Mathematics, Faculty of Science, Okayama University
開始ページ 197
終了ページ 210
ISSN 0030-1566
NCID AA00723502
資料タイプ 学術雑誌論文
言語 English
著作権者 Copyright©2020 by the Editorial Board of Mathematical Journal of Okayama University
フルテキストURL mjou_062_087_178.pdf
著者 Hiroshima, Toya|
抄録 The branching coefficients of the tensor product of finite-dimensional irreducible Uq(g)-modules, where g is so(2n + 1, C) (Bn-type), sp(2n,C) (Cn-type), and so(2n,C) (Dn-type), are expressed in terms of Littlewood-Richardson (LR) coefficients in the stable region. We give an interpretation of this relation by Kashiwara’s crystal theory by providing an explicit surjection from the LR crystal of type Cn to the disjoint union of Cartesian product of LR crystals of An−1-type and by proving that LR crystals of types Bn and Dn are identical to the corresponding LR crystal of type Cn in the stable region.
キーワード Kashiwara crystals Littlewood-Richardson crystals Kashiwara-Nakashima tableaux Branching rule
発行日 2020-01
出版物タイトル Mathematical Journal of Okayama University
62巻
1号
出版者 Department of Mathematics, Faculty of Science, Okayama University
開始ページ 87
終了ページ 178
ISSN 0030-1566
NCID AA00723502
資料タイプ 学術雑誌論文
言語 English
著作権者 Copyright©2020 by the Editorial Board of Mathematical Journal of Okayama University